# SDR MASA20210712274

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N958
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 13,410 hours, 10,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318342S
- Condition: Corroded
- Location: Bs 280-333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD AVIONICS COMPARTMENT AT STRINGER 26R FS295-FS310|R&R STRINGER 26R IAW SRM 51-42-06
